# SDR SWAA2023060555441

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 7,751 hours, 3,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT LENS COVER MISSING<[01] INSTALLED NEW EXIT LENS BY R1 DOOR IAW AMM 33-51-01. OPS CHECK GOOD. A/C IS OKAY FOR SERVICE.
